MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ3; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ3; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0088
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a rev knee done in 2017 by the same dr at the same hospital for the same problem.The femoral adaptor bolt and adaptor was broken leaving the femoral component decoupled from the sleeve stem construct.The femoral component, broken bolt and tibial insert were removed.We turned our attention to the adaptor that was fixed to the sleeve, after manuy attempts to break the taper between the adaptor and the sleeve we were unsuccessful.The stem, sleeve and remain piece of the adaptor bolt were removed and a distal femoral replacement was preformed.Femoral sleeve and stem were from original surgery in 2017, i do not have sizes or lot numbers for these implants.Doi: (b)(6) 2017 , dor: (b)(6) 2021, (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12438489
Report Number1818910-2021-19597
Device Sequence Number3939592
Product Code JWH
UDI-Device Identifier10603295232551
UDI-Public10603295232551
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0088
Device Catalogue Number960088
Device Lot NumberH33769
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/02/2021
09/28/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/23/2021
09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
75MM UNIVERSAL FLUTED STEM; FEMORAL SLEEVE FULLY PORUS; PFC SIGMA FEM POST AUG SZ3 4MM; PFC SIGMA FEM POST AUG SZ3 4MM; PFC*SIGMA DI AUG12MMCO,SZ3RGHT; PFC*SIGMA DI AUG12MMCO,SZ3RGHT; PFC*SIGMA TC3 FEM RT SZ3; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S3,12.5; 75MM UNIVERSAL FLUTED STEM; FEMORAL SLEEVE FULLY PORUS; PFC SIGMA FEM POST AUG SZ3 4MM; PFC SIGMA FEM POST AUG SZ3 4MM; PFC*SIGMA DI AUG12MMCO,SZ3RGHT; PFC*SIGMA DI AUG12MMCO,SZ3RGHT; PFC*SIGMA TC3 FEM RT SZ3; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S3,12.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight118